# SDR NACA2018071800058

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 480 BETWEEN S-8R AND S-9R INBOARD FASTENER HOLE. CRACKED FRAME STA 480 BETWEEN STR 8R AND 9R REPAIRED IAW SB737-53-1216 REV 1 FIGURE 8.
